Stability of large-scale discrete systems under structural perturbations
Abstract
By using the matrix Lyapunov function, we establish conditions of (uniform) stability and (uniform) asymptotic stability of a large-scale discrete system under structural perturbations.Downloads
Published
25.10.1996
Issue
Section
Research articles
How to Cite
Martynyuk, A. A., et al. “Stability of Large-Scale Discrete Systems under Structural Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1352-6, https://umj.imath.kiev.ua/index.php/umj/article/view/5221.